The Poincaré series of the module of derivations of some monomial rings
DOI:
https://doi.org/10.7146/math.scand.a-15047Abstract
Let R be a quasi-homogeneous k-algebra and M be a finitely generated graded R-module. The formal power series ∑idimk(torRi(k,M)zi is called the Poincaré series of M and it is denoted by PRM(z). We remark that the Poincaré series of the module of derivations of a monomial ring is rational and determine it in some cases.Downloads
Published
2008-03-01
How to Cite
Micale, V. (2008). The Poincaré series of the module of derivations of some monomial rings. MATHEMATICA SCANDINAVICA, 102(1), 5–16. https://doi.org/10.7146/math.scand.a-15047
Issue
Section
Articles